Separability in relativistic Hamiltonian particle dynamics

Balachandran, A. P. ; Dominici, D. ; Marmo, G. ; Mukunda, N. ; Nilsson, J. ; Samuel, J. ; Sudarshan, E. C. G. ; Zaccaria, F. (1982) Separability in relativistic Hamiltonian particle dynamics Physical Review D, 26 (12). pp. 3492-3498. ISSN 0556-2821

Full text not available from this repository.

Official URL:

Related URL:


The problem of separability in recent models of classical relativistic interacting particles is examined. This physical requirement is shown to be more subtle than naive separability of all the constraints defining the system: it is adequate to be able to canonically transform the time-fixing constraints from an unseparated to a separated form when clusters emerge. Viewing separability in this way, and within a specific framework, we are led to a new no-interaction theorem which states the incompatibility of nontrivial interaction with relativistic invariance, separability, and invariant world lines for more than two particles.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:25303
Deposited On:06 Dec 2010 13:36
Last Modified:08 Jun 2011 05:01

Repository Staff Only: item control page